About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 602753, 8 pages
http://dx.doi.org/10.1155/2013/602753
Research Article

Global Strong Solutions to Some Nonlinear Dirac Equations in Super-Critical Space

Department of Mathematics, Chung-Ang University, Seoul 156-756, Republic of Korea

Received 10 April 2013; Accepted 21 May 2013

Academic Editor: Leszek Gasinski

Copyright © 2013 Hyungjin Huh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the initial value problem of some nonlinear Dirac equations which are critical. Corresponding to the structure of nonlinear terms, global strong solutions can be obtained in different Lebesgue spaces by using solution representation formula. The uniqueness of weak solutions is proved for the solution .